+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 17, Issue.: 4

Original-research-article

Numerical Solution of Fourth Order Linear Differential Equations by Adomian Decomposition Method

 

E. U. Agom1*, F. O. Ogunfiditimi2 and A. Tahir3

1Department of Mathematics, University of Calabar, Calabar, Nigeria.

2Department of Mathematics, University of Abuja, Abuja, Nigeria.

3Department of Mathematics, Modibbo Adama University of Technology, Yola, Nigeria.

Article Information
Editor(s):
(1) Dijana Mosic, Department of Mathematics, University of Nis, Serbia.
Reviewers:
(1) Marwan Alquran, Jordan University of Science and Technology, Jordan.
(2) Hammad Khalil, University of Malakand, KPK, Pakistan.
(3) Anonymous, UAM Cuajimalpa, Mexico.
Complete Peer review History: http://sciencedomain.org/review-history/15200

Abstracts

In this paper, we state the general Adomian Decomposition Method (ADM) for Fourth order linear differential equations. And applied it to obtain analytic solution in a rapidly convergent series to this class of equations. The concept of ADM was further applied to physical problems and the result showed excellent potentials of applying this method.

Keywords :

Adomian decomposition method; fourth order linear differential equation.

Full Article - PDF    Page 1-8

DOI : 10.9734/BJMCS/2016/24714

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429